# SDR IPXA2022022479364

- Difficulty date: February 18, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 29,648 hours, 10,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 145T587660
- Condition: None
- Location: M/D Fllor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6DAMAGE ON M/D CARGO FLOOR PANEL AT STA 850, RBL 11-LBL11.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO. B767-5320-9693-I
